Re: [MOL] Liz - tamoxifen [00559] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Liz - tamoxifen



For me, no horrible side-effects -- though I'm not crazy about the hot
flashes or the weight gain!

Elizabeth Patterson wrote:
> 
> Dear Joicy,
> Do you find tamoxifen is causing you any side effects that you consider to
> be unacceptable? Of course I realize that side effects can be unknown for
> years down the road. I have never felt the need to think so much about my
> own health. Now I have to consider all kinds of things I never knew
> existed. But then you know that don't you.
> I'm doing my homework.
> Liz P.
> >Liz, I, myself am on tamoxifen, because of the kind of cancer I have,
> >and because after weighing all the data it made sense in my case. But I
> >will tell you that it was one of the harder decisions for me concerning
> >my treatment options. My argument here is against giving it to HEALTHY
> >women, plus frustration at the way these things are decided. So, don't
> >discount it, just keep doing your homework. Love, Joicy
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------